I have been taking Zoloft since April 10th because I was going through a hard time in my life and was depressed. I called my doctor this past Tuesday because I have been suffering from headaches everyday for the last 3 weeks. I went one or two days with in those 3 weeks without having a headache. When I started 25mg it worked no side effects once I went to 50mg and it built up an immunity in my body I felt terrible headaches. I immediately call my therapist and informed him and he told me to try to split the dose taking 25mg in the am and 25mg in the pm and that did subside the headaches. Since then I have been on 50mg I've been having ongoing headaches but milder than what it was since I told him. I kept in contact with him and told him I still have have them but explained that they weren't as bad since he split my dose. I started taking Motrin to treat the headaches and my pharmist told me not to because there is an interaction with Zoloft so I've been taking tylonel to help me because there is no interaction with the Zolof and my pharmist said it was okay. I called my doctor on Tuesday and told him that the side effects are not worth it but it does work I just can't deal with the headaches. My doctor told me to stop it and call him tomorrow and let him know if the headaches went away I feel they are getting less and less but still have them does anyone know how long and if it will go away soon and is this normal? My doctor had mentioned to me that I could be sentive to the medication I have never took an ssri drug before but I'm currently in lamictal and was in lithium for a long time and never had any headaches like I do until I went in Zoloft. How long will it take until I feel some relief?
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Oct 2012 • 3 answers
Posted 4 Dec 2012 • 1 answer
Posted 26 Sep 2015 • 9 answers
I have been taking zoloft for about 6 wks. My nausea and headaches are unbearable. Should I stop and
Posted 22 Mar 2016 • 1 answer
Posted 27 Jul 2017 • 2 answers